MAUDE Adverse Event Report: TERUMO MEDICAL CORP. GLIDEWIRE ADVANTAGE; WIRE, GUIDE, CATHETER

TERUMO MEDICAL CORP. GLIDEWIRE ADVANTAGE; WIRE, GUIDE, CATHETER
Model Number GA3502
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
From staff: upon removing the 0.035" 260cm glidewire advantage from the right groin, it was found that the floppy distal end came loose from the wire (without coming off completely), exposing the bare metal end.Product was removed from field and given to team leader.Unsure of what could have cause this.

Brand Name
GLIDEWIRE ADVANTAGE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORP.
950 elkton blvd.
elkton MD 21921
MDR Report Key24002937
Report Number24002937
Device Sequence Number10531017
Product Code DQX
UDI-Device Identifier04987350703644
UDI-Public(01)04987350703644
Combination Product (Y/N)N
Initial Reporter StateME
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/22/2025
Report Date (Section F) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA3502
Device Catalogue NumberRA*CA35265C
Device Lot Number250417
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/08/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/08/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age87 YR
Patient SexMale
Patient Weight83 KG
Date Report Sent to FDA12/22/2025